# SDR DALA2025121109070

- Difficulty date: December 8, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 75,799 hours, 29,320 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7798839) ON SERVICE CHECK, FOUND 23DEF SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE.  FOUND CONNECTOR UNDER CARPET LOOSE,  SECURED THE CONNECTOR. LIGHT OPS NORMAL IAW AMM 33-51.
